| Model Number |
420189-09 |
| Medical Device Problem Codes |
Break (1069); Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the instrument involved with this complaint and completed the device evaluation.Failure analysis confirmed the customer reported failure.The instrument was found to have a broken pitch cable at the distal clevis hub.The broken cable segment that contains the crimp was missing from clevis.Isi has conducted a device history record (dhr) review for this device and did not find any non-conformances that were related to this reported event.The customer reported complaint does not itself constitute an mdr reportable event; however, the broken pitch cable found during failure analysis could cause or contribute to an adverse event if the malfunction were to recur.
Event or Problem Description
It was reported that during a da vinci-assisted ileal conduit procedure, the double fenestrated grasper instrument had "insufficient" grip.There was no report of fragment(s) falling inside the patient, patient harm, adverse outcome or injury.